# SDR AUS20030367

- Difficulty date: March 25, 2003
- Submitted: May 6, 2003
- Operation: General aviation
- Make and model: Piper PA-28R-201T
- Engine: Cont TSIO360F
- Propeller: Hartzl BHCC2YF2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Part number: 7642603
- Condition: Failed
- Location: Nlg
- Part time: 3,199 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) NOSE LANDING GEAR DRAG LINK ASSEMBLY SHEARED IN AREA LOCATEDFORWARD OF THE RH ATTACHMENT POINT.
